# SDR DL757050682

- Difficulty date: November 4, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 46,124 hours, 21,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 48104
- Condition: Inoperative
- Location: L-4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE L3 EMERGENCY LIGHT OUTSIDE ILLUMINATION LIGHT INOP.  RELAMPED, NO HELP.  REPLACED M737 POWER SUPPLY, CHECKS OK.
